# SDR ABXA20240903168

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 26236
- Aircraft time: 95,980 hours, 25,063 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798582
- Part serial: 376C
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING LH ENGINE LEFT ENG DID NOT START, STARTVALVE LIGHT ILLUMINATED ,AC RETURNED TO GATE , MTX GROUNDED AC AND DEFERRED THE START VALVE IAW MEL-ABX-80-00-2-1 , RETURNED AC TO SERVICE AND MANUALLY STARTED ENGINE ,AC DEPARTED . REMOVED AND REPLACED LEFT ENG STARTER CONTROL VALVE IAW B767 AMM 80-11-02. OPS CHECK GOOD. THIS CLEARS DI NUMBER 54790. PLACARDS REMOVED. NO MX PROCEDURES REQUIRED. A/C REMAINS ETOPS 180. PLACARD ROTATED.  REF LP 38946-63/1
